Friday, August 28, 2009


All I can say is I hate bactrim. It makes me feel like crap the entire time I am on it. First it starts with the itching. That last like 2-3 days. Then I get very fatigued. Next hot flashes and headaches. I am blessed with 2 weeks of this. One week down, one to go. It is going to get the best of me. I am very irritable right now so don't mess with me.

I have been watching my nieces this week and they probably think I am such a bitch. I have not let them get away with anything. On top of all the side effects from the Bactrim, I am also not sleeping well. I need 8-10 hours of sleep or I am a bear.

This weekend will be a weekend of rest. Brian is going to camp to do some cement work. Hopefully, it won't pour like they are saying it is going to.

Not too much going on here. I am still waiting for new lungs and trying to stay healthy. The air is much better then it has been. I can actually breathe and not need to run my A/C. I love fall weather in Maine.


Katey said...

Sorry about the Bactrim side-effects. I know that is no fun! I'll be praying that they go away quickly!!!

Praying that you have a better day today!

Kristen said...

Bactrim makes me feel like crap too. I hope the side effects taper down a bit for you.

Lucy's mom said...

What a bummer! Hope this week flies by for you and you don't torment tour nieces too much! LOL

Lucy just finished a 3 week run of Bactrim but I never know the side effects unless they are physical! She is still too young to tell me how she feels. Bactrim seemed to work better for her than Augmentin did! She had major tummy issues with the Augmentin and was always in pain.

~Lucy's mom AKA Kacie Tuck

Jess said...

I've never had any problems with Bactrim, but I know all about side effects! Hope they ease and can enjoy your last week!

Somer Love said...

Keep your chin up! I hope your weekend was nice and relaxing